advertisement
Question
Posted by: Sez | 2010-07-21

Duromine = sinus

good afternoon,

my doctor prescribed duromine 30 mg for me. I took it continuously for 10 days. the first 3 days my sleep was very restless (tossing and turning and waking up frequently, but waking up in the morning feeling fine) and very thristy, but after three days this stopped.

The first day i lost 1.4kg.

by day 7 i had lost 3.8kgs, but was nauseous on and off (usually after smoking a cigarette) i was eating very little (once a day and only about half a side plate of food) and because i was not excessively thirsty i was not drinking a lot of water either. i also got what feels like a big slimy lump in my throat (post nasal drip) and my ears kept popping (like when you are on an airplane) i also became very tired/lack of energy and my lip cracked (it still has not healed).

on day 10 i got very nauseous to the point that i actually tried to make myself vomit to make it go away, but from not eating much there was prety much nothing to come up! my ears were still popping and the post nasal drip was still there. I slept for 13 hours. When i woke up i felt fine until i had another cigarette and the nausea came back (it also gave me motion sickness in the car) i went to a chemist and got some valoid which helped very quickly. I didnt take any more duromine after day 10. i felt better 2 days later.

Sorry for the long story but i have some questions so i tried to give as much detail as possible!

my questions are:

1) I have read up on the side effects of duromine and i know they are very bad, but no one else that i read had posted about the post nasal drip and the nausea after smoking, so do you think it is from the pill itself or from the lack of food?
2) what would cause my ears to pop whilst taking duromine? Blood pressure? sinus?
3) do you think the duromine 30 is too strong and i should try the duromine 15mg?
4) can i take valoid WITH duromine to stop the nausea?
5) why would duromine cause (what i assume to be) sinus?
6) could all of this have been caused by dehydration rather than the pill itself?

Im sorry for so many questions, but I would really like to go back to using Duromine as it really DID help and i still have not regained the 4kgs i lost.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Sez
Duramine normally does not cause nausea or post nasal drip, but you may have developed a secondary sinus infection due to eating too little/not getting in enough vitamins. Dehydration could also have played a role.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Anonymous | 2016-02-20

Pretty much everything you have said I have experienced in my first week. I felt very unwell and at the end of a day I felt like I had been hit by a truck - absolutely wiped out but strangely wired as well. My sleeping was aweful in the first 5 days as well. I counted my calories and found that I accidentally was only eating 600 a day since starting duromine. I have to work hard to make sure that I get 1100 to 1200 calories (this is what you need to have to lose weight ). But honestly I feel great and the duromine doesn't have such big effects like what you listed. I get a head ache but more just feels like pressure and Its dull. I really think that if you want your weight loss to stick you should be eating more than half a plate of food. You are literally starving yourself and not getting enough nutrients so your body is suffering and if you don't make sure that u have enough protein the. Eventually your body is going to waste away your heart searching for nutrients. In terms of the strange mucas at the back of your throat I get it too- it's from smoking - the days I don't smoke I don't have it. Very strange. I think maybe the duromine just makes me hyper sensitive to feeling the mucas? Not sure. I have definitely been smoking more since starting duromine for reasons unknown Hope you stay healthy. Try ordering light and easy - I find it helpful because I know I have to eat everything in the pack and I will have enough hydrofoil and calories to still loose weight

Reply to Anonymous
Posted by: Anonymous | 2015-02-10

I have also been taking it for the last month, my sinus feels the same way and my ears are popping. it must be the duramine

Reply to Anonymous
Posted by: Anonymous | 2013-07-12

I have the exact same thing !!

Reply to Anonymous
Posted by: Cyberdoc | 2010-07-21

Hi Sez
Duramine normally does not cause nausea or post nasal drip, but you may have developed a secondary sinus infection due to eating too little/not getting in enough vitamins. Dehydration could also have played a role.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement